# SDR AWXA200500169

- Difficulty date: February 4, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 12,563 hours, 4,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EQUIPMENT - MAINTENANCE FOUND THE AFT EMERGENCY FLASHLIGHT INOPERATIVE.  MX REMOVED AND REPLACED THE AFT EMERGENCY FLASHLIGHT.  OPERATIONAL CHECK GOOD.
